Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

How can I get relief from pain in the scrotum?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
Hi I am XXXXXXX age 32. From las few days I am suffering from the pain in my Scotrum. I consulted 2 doctors for the same. They decided that no vericocel after doing some tests. But I did not get releif from pain. What should I do? Please help me.
Posted Wed, 18 Apr 2012 in Testicle Problems
Answered by Dr. Mitaly 1 hour later

Thanks for posting your query

Scrotal pain can be due to any injury or trauma which can lead to testicular trauma or torsion of the testes,inflammation of the testes or epididymis due to any infection.

It is not that only varicocele which will cause pain.

Some suggestions for you:
1)Apply ice pack to the area every 3 hours.
2)Wear tight supporting under garments
3)Avoid lifting heavy weights
4)Empty your bladder completely while passing urine to avoid Take some pain killers like Ibuprofen.

If the pain persists even after 2 days kindly consider visiting a Surgeon for physical examination and you might require Ultrasound for confirmation of the diagnosis.

Hope this answers your query.I will be available for follow up query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor